This work may not be copied, distributed, displayed, published, reproduced, transmitted, modified, posted, sold, licensed, or used for commercial purposes. By downloading this file, you are agreeing to the publisher’s Terms & Conditions.

Letters to the Editor

Tactile Hallucinations Associated With Therapeutic Doses of Bupropion in 2 Patients

Anthony Charuvastra and Deborah Yaeger

Published: November 15, 2006

Article Abstract

Letter to the Editor

Tactile Hallucinations Associated With Therapeutic Doses of Bupropion in 2 Patients


Some JCP and PCC articles are available in PDF format only. Please click the PDF link at the top of this page to access the full text.

Volume: 67

Quick Links: Depression (MDD)

Sign-up to stay
up-to-date today!

SUBSCRIBE

Already registered? Sign In

Original Research

Frontothalamic Circuit Abnormalities in Patients With Bipolar Depression and Suicide Attempts

To identify potential markers for suicide risk, this fMRI study looked at neural activity in bipolar depression...

Read More...